MathSciNet Relay Station
MathSciNet bibliographic data
MR1749052 (2001c:35260) 35S05 (35L70)
Tataru, Daniel Strichartz estimates for operators with nonsmooth coefficients and the nonlinear wave equation. Amer. J. Math. 122 (2000), no. 2, 349–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement